# SDR SWAA070706

- Difficulty date: February 10, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 3,759 hours, 2,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR FITTING LOOSE.  SECURED GIRT BAR FITTING PER MM.
